dc.contributor | Universidade Estadual Paulista (UNESP) | |
dc.creator | Ananos, G. J. | |
dc.date | 2014-05-20T14:08:21Z | |
dc.date | 2016-10-25T17:14:18Z | |
dc.date | 2014-05-20T14:08:21Z | |
dc.date | 2016-10-25T17:14:18Z | |
dc.date | 2006-03-28 | |
dc.date.accessioned | 2017-04-05T21:45:17Z | |
dc.date.available | 2017-04-05T21:45:17Z | |
dc.identifier | Modern Physics Letters A. Singapore: World Scientific Publ Co Pte Ltd, v. 21, n. 10, p. 803-808, 2006. | |
dc.identifier | 0217-7323 | |
dc.identifier | http://hdl.handle.net/11449/23973 | |
dc.identifier | http://acervodigital.unesp.br/handle/11449/23973 | |
dc.identifier | 10.1142/S0217732306019311 | |
dc.identifier | WOS:000236808700005 | |
dc.identifier | http://dx.doi.org/10.1142/S0217732306019311 | |
dc.identifier.uri | http://repositorioslatinoamericanos.uchile.cl/handle/2250/868976 | |
dc.description | We study the behavior of the renormalized sextic coupling at the intermediate and strong coupling regime for the phi(4) theory defined in d = 2 dimensions. We found a good agreement with the results obtained by the field-theoretical renormalization-group in the Ising limit. In this work we use the lattice regularization method. | |
dc.language | eng | |
dc.publisher | World Scientific Publ Co Pte Ltd | |
dc.relation | Modern Physics Letters A | |
dc.rights | info:eu-repo/semantics/closedAccess | |
dc.subject | strong coupling expansions | |
dc.subject | field theories in dimensions other than four | |
dc.subject | renormalization | |
dc.subject | field theory | |
dc.title | The behavior of the sextic coupling for the scalar field at the intermediate and strong coupling regime | |
dc.type | Otro | |